Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2011, 5:22 PM EDT for Monroe County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2011, 5:22 PM EDT (21:22 UTC)
- Expired
- Jul 20, 2011, 6:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 141 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WWUS81 KPHI 202122
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT WED JUL 20 2011
PAZ055-062-202215-
MONROE PA-NORTHAMPTON PA-
522 PM EDT WED JUL 20 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND NORTHAMPTON
COUNTIES...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MOUNT POCONO...MOVING EAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR JONAS...POCONO RACEWAY
AROUND 530 PM...GILBERT AROUND 600 PM...BRODHEADSVILLE AND REEDERS
AROUND 615 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4103 7514 4079 7527 4090 7555 4094 7557
4097 7554 4099 7550 4107 7560 4109 7561
4113 7559
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:12 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 20, 3:12 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT WED JUL 20 2011
.SYNOPSIS...
A WEAK FRONT STALLED NEAR THE DELMARVA WILL DISSIPATE TONIGHT. A
DOME OF HOT AND STRONG HIGH PRESSURE ACROSS THE PLAINS TO THE OHIO
VALLEY WILL BUILD TO THE MID ATLANTIC REGION THURSDAY AND FRIDAY AND
REMAIN INTO THE WEEKEND. A WEAK FRONT IS EXPECTED TO DROP SOUTHWARD
INTO OR THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY. A STRONGER
COLD FRONT IS SCHEDULED TO ARRIVE MONDAY...WITH HIGH PRESSURE
BUILDING TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE EXCESSIVE HEAT WARNING FOR PHILADELPHIA AND THE SURROUNDING
URBAN AREAS WAS KEPT INTACT...AND EXTENDED THROUGH SATURDAY. SEE THE
SHORT TERM DISCUSSION BELOW FOR FURTHER DETAILS.
SATELLITE IMAGERY SHOWED THAT THE EASTERLY FLOW WAS CAUSING STRATUS
AND FOG TO FORM OVER THE COASTAL WATERS...AND ABUT THE COAST. AS THE
FLOW SHIFTS TO SOUTHEAST AND SOUTH TONIGHT...THIS STRATUS IS
FORECAST TO DIMINISH OVERNIGHT. BEACH CAMERAS SHOWED SOME FOG RIGHT
ALONG THE NEW JERSEY COAST AT MID AFTERNOON BUT IT WAS NOT THAT
DENSE...ALTHOUGH IT COULD BE MORE EXTENSIVE OFFSHORE. A MENTION OF
AREAS OF FOG WAS CARRIED IN THE MARINE ZONES FOR TONIGHT...AND
OVER MANY OF THE LAND AREAS AFTER MIDNIGHT.
OTHERWISE...CHANCES FOR CONVECTION DO NOT SEEM VERY LIKELY THIS
EVENING AS THE ATMOSPHERE SEEMS MOSTLY CAPPED...BUT A SLIGHT CHANCE
OF THUNDERSTORMS WAS LEFT FOR THE WESTERN ZONES...AS WELL AS THE
SOUTHERN ZONES INTO THE DELMAR AREA CLOSER TO THE OLD BOUNDARY...
WHERE THE DEEPER MOISTURE WAS LOCATED...AND WHERE THE BEST CAPES
WERE INDICATED BY MODEL GUIDANCE.
PATCHY FOG WAS USED FOR THE OVERNIGHT HOURS ON LAND...ALTHOUGH AS
FROM ABOVE A CHANGING LOW LEVEL FLOW FIELD MAY NOT RESULT IN A
REPEAT OF EARLY THIS MORNING.
MOS TEMPERATURES WERE IN CLOSE AGREEMENT AND WERE BLENDED.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE EXCESSIVE HEAT WARNING FOR THE PHILADELPHIA AND SURROUNDING
URBAN AREAS THAT WAS INHERITED...AND WHICH STARTED TODAY...WILL BE
CARRIED THROUGH FOR THURSDAY AND FRIDAY...AND EXTENDED THROUGH
SATURDAY. FRIDAY STILL APPEARS AS IF IT WILL BE THE HOTTEST DAY OF
THIS EVENT...BUT EVEN THOUGH UPPER HEIGHTS SLIP A BIT SATURDAY...
CRITERIA ARE STILL FORECAST TO BE REACHED SO THE WARNING HAS BEEN
EXTENDED THROUGH SATURDAY. FOR THE NON-PHILADELPHIA/URBAN AREAS
WHERE THE EXCESSIVE HEAT WATCH WAS POSTED...WHICH IS JUST ABOUT
THE REMAINDER OF OUR AREA...THE WATCH WILL BE CONVERTED TO A
WARNING...STARTING AT THE SAME TIME THE WATCH DID (WHICH IS 16Z
THURSDAY) AND CONTINUING THROUGH SATURDAY (00Z SUNDAY). THERE MAY
BE SOME ZONES ON SOME DAYS THAT DO NOT REACH THE THRESHOLD OF A
HEAT INDEX OF 100 DEGREES FOR TWO HOURS...BUT SINCE THIS IS A
PROLONGED MULTI-DAY EVENT IT WAS PREFERRED TO ADDRESS IT WITH A
WARNING. FOR COASTAL STRIP AREAS OF DELAWARE AND NEW JERSEY WHERE
NO HEAT PRODUCTS HAVE YET BEEN ISSUED...NO HEAT PRODUCTS WERE
ISSUED AT THIS TIME EITHER AS THEY ARE NOT FORECAST TO REACH
CRITERIA THURSDAY. FRIDAY WILL HAVE A MUCH BETTER CHANCE FOR HEAT
ADVISORY CRITERIA BEING MET FOR THE COAST.
MOS GUIDANCE SEEMED VERY GOOD FOR TEMPERATURES AND THEY WERE
ACCEPTED...AS THEY WERE BORNE OUT BY MODEL SOUNDINGS. HIGHS WERE
FORECAST IN THE 90S THURSDAY...AND IN THE MID 90S TO AROUND 100 FOR
FRIDAY. HIGHS SATURDAY MAY BE MORE LIKE THURSDAY WITH HIGHS MOSTLY
IN THE 90S. HOWEVER...MOS DEW POINTS SEEMED HIGH ESPECIALLY SOUTH
FRIDAY AND WERE TRIMMED SOMEWHAT. IF MOS TURNS OUT TO BE MORE
CORRECT...IT WILL FEEL EVEN MORE UNBEARABLE FRIDAY.
AS FAR AS SENSIBLE WEATHER IS CONCERNED...SOME MARINE FOG WAS KEPT
IN FOR THURSDAY MORNING. THEN...DESPITE THE PRESENCE OF A LEE
SIDE TROUGH...NO REAL FORCING MECHANISMS APPEARED STRONG ENOUGH
FOR FRIDAY AFTERNOON TO WARRANT ANYTHING MORE THAN A SLIGHT CHANCE
OF A THUNDERSTORM MAINLY NORTH AND CENTRAL. UPPER DYNAMICS AND
VORTICITY FIELDS DID NOT SEEM TO SUPPORT CONVECTION MUCH IF AT
ALL. THE SAME THINKING WAS USED FOR SATURDAY...ALTHOUGH A WEAK
FRONT WILL BE APPROACHING FROM THE NORTH WHICH MAY ENHANCE CHANCES
A BIT.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE APPEARS TO BE SOME RENEWED CONSISTENCY IN THE MDLS IN BRINGING
A WK CDFNT THROUGH THE REGION SATURDAY NIGHT. THIS FRONT SHOULD END
THE OPPRESSIVE HEAT, BUT WILL HARDLY USHER IN COLD AIR. HIGHS ON
SUNDAY LOOK TO BE IN THE LOWER TO MID 90S WITH DEW POINTS STILL IN
THE UPPER 60S. SO IT WILL STILL BE UNCOMFORTABLE. THERE IS MORE
DISAGREEMENT ON PRECIP CHCS, WITH THE ECMWF BASICALLY BRINGING THE
FRONT THROUGH DRY AND THE GFS INDICATING SOME SCT SHWRS/TSTMS. I AM
VERY HARD PRESSED TO SEE ANY BOUNDARY COMING INTO A HOT AND HUMID
AMS NOT TRIGGERING SOMETHING THIS TIME OF THE YEAR, SO WILL SIDE
WITH THE GFS HERE AND KEEP THE LOW POPS.
THERE IS CONSIDERABLE DISAGREEMENT IN THE MONDAY/TUESDAY TIME FRAME.
WITH THE AMPLITUDE OF THE TROF BEHIND THE FRONT. THE GFS CONTINUES
TO INDICATE A FLATTER TROF AND BRINGS ANOTHER CDFNT THROUGH MONDAY
NIGHT OR TUESDAY WITH SOME RENEWED PRECIP CHCS. THE ECMWF HAS A
DEEPER TROF AND INDICATES HIGHER PRECIP CHCS. SO FOR NOW, WILL
LEAVE THE FCST UNCHANGED.
BY WEDNESDAY, HIGH PRESSURE BUILD IN, BRINGING DRY WX. GUIDANCE
TEMPS LOOK TO BE AROUND 90 DEGREES EACH DAY, BASED ON THE GFS AND
PSBLY A BIT LOWER IN THE ECMWF. BUT CERTAINLY A LOWER END HEAT WAVE
LOOKS TO PSBLY CONTINUE INTO ERLY NEXT WEEK.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SCATTERED CUMULUS WILL REMAIN OVER OUR REGION INTO THE EARLY EVENING
WITH CLOUD BASES LIFTING NEAR 5000 FEET. THE CUMULUS SHOULD
DISSIPATE DURING THE EVENING WITH A MOSTLY CLEAR SKY OVERNIGHT. A
FEW CUMULUS MAY REDEVELOP ON THURSDAY. NO PRECIPITATION IS EXPECTED
DURING THE TAF PERIOD.
NO VISIBILITY RESTRICTIONS ARE ANTICIPATED FOR KRDG AND KABE INTO
THIS EVENING. HOWEVER, THERE WAS HAZE AROUND OUR OTHER SIX TAF
SITES. VISIBILITY VALUES WERE MOSTLY IN THE 4 TO 6 MILE RANGE WITH
LITTLE CHANGE EXPECTED THROUGH THIS EVENING. WITH THE HUMID AIR IN
PLACE, ALL OF OUR TAF SITES SHOULD HAVE SOME REDUCTION IN VISIBILITY
FOR TONIGHT. WE ARE KEEPING THE VALUES MAINLY IN THE MVFR RANGE.
THE WIND SHOULD BE LIGHT AND SOUTHERLY INTO THIS EVENING. A LIGHT
AND MAINLY VARIABLE WIND IS EXPECTED FOR TONIGHT. A SOUTHWEST WIND
SHOULD DEVELOP ON THURSDAY MORNING WITH SOME GUSTS TO 15 OR 20 KNOTS
IN THE AFTERNOON AS THE HEAT OF THE DAY MIXES THE ATMOSPHERE.
OUTLOOK...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON
FRIDAY, SATURDAY, SUNDAY AND MONDAY, MAINLY DURING THE AFTERNOON AND
EVENING HOURS. WITH THE HIGH HUMIDITY LEVELS, LATE NIGHT AND EARLY
MORNING VISIBILITY RESTRICTIONS MAY OCCUR EACH DAY.
&&
.MARINE...
A DISSIPATING FRONTAL BOUNDARY IS FORECAST TO LIFT NORTHWARD ACROSS
THE COASTAL WATERS OF DELAWARE AND NEW JERSEY TONIGHT. HIGH PRESSURE
IS EXPECTED TO BUILD INTO OUR REGION FROM THE WEST FOR THURSDAY,
FRIDAY AND SATURDAY. A FRONTAL BOUNDARY FROM THE NORTH MAY DROP INTO
OUR REGION ON SATURDAY NIGHT, FOLLOWED BY ANOTHER FRONT FROM THE
NORTHWEST ON MONDAY. HIGH PRESSURE SHOULD FOLLOW FOR TUESDAY AND
WEDNESDAY.
AN AREA OF LOW CLOUDS AND FOG WAS ADVECTING NORTHWARD ALONG THE
DELAWARE AND NEW JERSEY COASTS THIS AFTERNOON. THE LOW CLOUDS AND
FOG ARE FORECAST TO DISSIPATE FROM SOUTH TO NORTH INTO EARLY TONIGHT
AS THE SURFACE FLOW VEERS FROM EAST TO SOUTH OVER OUR SOUTHERN
COASTAL WATERS.
AN INCREASED SOUTH TO SOUTHWEST FLOW ALONG WITH SWELLS FROM TROPICAL
STORM BRET SHOULD CAUSE WAVES ON OUR OCEAN WATERS TO BUILD TO 4 FEET
FOR THURSDAY INTO FRIDAY. IT IS POSSIBLE THAT SOME 5 FOOT WAVES WILL
OCCUR. HOWEVER, WE WILL KEEP CONDITIONS BELOW THE SMALL CRAFT
ADVISORY CRITERION FOR NOW BEING THAT THE CONFIDENCE IN THE
DEVELOPMENT OF WIDESPREAD 5 F00T WAVES IS LOW AT THIS POINT.
WIND SPEEDS ARE EXPECTED TO REMAIN BELOW 25 KNOTS THROUGH MONDAY.
&&
.RIP CURRENTS...
THE COASTS OF NEW JERSEY AND DELAWARE MAY BE AFFECTED BY SWELLS FROM
TROPICAL STORM BRET. AS A RESULT, THERE IS A MODERATE RISK OF RIP
CURRENTS FOR THURSDAY.
&&
.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND (WHERE AVAILABLE) MINIMUM
TEMPERATURES FOR JULY 21ST, 22ND, AND 23RD.
PHL...103(1930) / 78(1930,1934,1977,1991,1994)
100(1926,1955,1957) / 79(1926)
99(1978,1991) / 80(1978)
ABE...101(1930,1980) / 75(1980)
101(1926) / 76(1994)
99(1955) / 77(1978)
ILG...102(1930,1957) / 78(1896)
101(1957) / 78(1972)
99(1991) / 78(1972)
ACY...102(1930) / 77(1991)
98(1998) / 78(1952)
100(1991) / 80(1952)
MPO...92(1980,1991) / 70(1949)
93(1955) / 68(1949)
91(1955) / 70(1978,2003)
RDG...102(1926) / 77(1940)
101(1926) / 75(1940,1949)
99(1955) / 75(1972,1991)
TTN...101(1930) / NA
101(1926) / NA
99(1987,1991) / NA
GED...101(1957) / NA
101(1977) / NA
101(1952) / NA
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 8 PM EDT SATURDAY
FOR PAZ054-055-060>062.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 8 PM EDT SATURDAY
FOR NJZ001-007>010-012-013-016-020>023-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 8 PM EDT SATURDAY
FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 8 PM EDT SATURDAY
FOR MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...IOVINO
RIP CURRENTS...IOVINO
CLIMATE...DELISIHazardous weather outlook, Jul 20, 3:28 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT WED JUL 20 2011 DEZ001-NJZ015-017>019-PAZ067>071-211930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 328 PM EDT WED JUL 20 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-211930- SALEM- 328 PM EDT WED JUL 20 2011 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-211930- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 328 PM EDT WED JUL 20 2011 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-211930- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 328 PM EDT WED JUL 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK OF RIP CURRENTS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-211930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT WED JUL 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 5:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT WED JUL 20 2011
PAZ055-062-202215-
MONROE PA-NORTHAMPTON PA-
522 PM EDT WED JUL 20 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND NORTHAMPTON
COUNTIES...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MOUNT POCONO...MOVING EAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR JONAS...POCONO RACEWAY
AROUND 530 PM...GILBERT AROUND 600 PM...BRODHEADSVILLE AND REEDERS
AROUND 615 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4103 7514 4079 7527 4090 7555 4094 7557
4097 7554 4099 7550 4107 7560 4109 7561
4113 7559
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:03 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jul 19, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 62 min |
| Jul 20, 4:04 AM EDT | Excessive Heat Watch | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 7 more | 11 hr |
| Jul 19, 8:07 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 53 min |
| Jul 19, 9:27 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 93 min |
| Jul 19, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 56 min |
| Jul 19, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.